# SDR RV1R2019020400001

- Difficulty date: January 29, 2019
- Submitted: February 4, 2019
- Operation: General aviation
- Filed by: RSG Aviation Inc, repair station RV1R466K
- Aircraft: N505RS
- Make and model: Bell 505
- Aircraft serial: 65029
- Aircraft time: 122 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010470101
- Condition: Unsecure
- Location: Swashplate
- Part time: 122 hours
- Component: Swashplate, Bell, 505
- Component part number: 206010450123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS DISCOVERED THAT ALL 4 SPHERICAL SWASHPLATE BEARINGS 2EA IN THE FIXED RING AND 2EA IN THE ROTATING P/N 206-010-470-101 WERE FOUND TO BE LOOSE IN THE BORES. 3 HAD NO PRIMER OR LOCKTITE IN BORE AND ONE HAD 25% COVERAGE. ALL 4 BEARINGS WERE UNDER-STAKED AND MOVABLE IN THE BORES BY HAND. ALL SPM PG9-6.
